RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 357–362 (Mi tvp4206)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Exactness of a limit theorem for maxima of independent random sums in the case of zero asymmetry

T. V. Kuznetsova

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/tvp4206

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 298–302

Bibliographic databases:

Received: 21.10.2009

Citation: T. V. Kuznetsova, “Exactness of a limit theorem for maxima of independent random sums in the case of zero asymmetry”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 357–362; Theory Probab. Appl., 55:2 (2011), 298–302

Citation in format AMSBIB
\Bibitem{Kuz10}
\by T.~V.~Kuznetsova
\paper Exactness of a limit theorem for maxima of independent random sums in the case of zero asymmetry
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 357--362
\mathnet{http://mi.mathnet.ru/tvp4206}
\crossref{https://doi.org/10.4213/tvp4206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768910}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 298--302
\crossref{https://doi.org/10.1137/S0040585X97984826}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959297924}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4206
  • https://doi.org/10.4213/tvp4206
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Kuznetsova, “Limit theorems for maxima of some dependent random sums”, Moscow University Mathematics Bulletin, 67:3 (2012), 107–111  mathnet  crossref  mathscinet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:182
    Full text:39
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019